# SDR CALA0700781

- Difficulty date: December 17, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- Aircraft time: 63,524 hours, 32,835 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 65737865
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB, LEFT AFT O/B FITTING FOUND CORROSION ON BOTH FACES.  AFTER REMOVED BUSHINGS REPAIRED AS PER ECRA 5530-01494.
